Archive
2018, Volume 3
2017, Volume 2
2016, Volume 1
Volume 2, Issue 1, March 2017
The Classical Laplace Transform and Its q-Image of the Most Generalized Hypergeometric and Mittag-Leffler Functions
D. K. Jain, Altaf Ahmad, Renu Jain, Farooq Ahmad
Pages: 1-5     Published Online: Feb. 9, 2017
DOI: 10.11648/j.dmath.20170201.11
Abstract | Full-Text PDF (236KB) | Full-Text Html
View 1797                 Downloads 82
Dirichlet Averages of Wright-Type Hypergeometric Function
Farooq Ahmad, D. K. Jain, Alok Jain, Altaf Ahmad
Pages: 6-9     Published Online: Feb. 20, 2017
DOI: 10.11648/j.dmath.20170201.12
Abstract | Full-Text PDF (210KB) | Full-Text Html
View 1545                 Downloads 50
Wavelet-Based Numerical Homogenization for Scaled Solutions of Linear Matrix Equations
J. B. Allen
Pages: 10-16     Published Online: Feb. 20, 2017
DOI: 10.11648/j.dmath.20170201.13
Abstract | Full-Text PDF (2471KB) | Full-Text Html
View 1606                 Downloads 44
Fixed Point Theorem in Cone Metric Space
K. Prudhvi
Pages: 17-19     Published Online: Feb. 22, 2017
DOI: 10.11648/j.dmath.20170201.14
Abstract | Full-Text PDF (149KB) | Full-Text Html
View 1738                 Downloads 89
Correlation Matrices Design in the Spatial Multiplexing Systems
Sunil Chinnadurai, Poongundran Selvaprabhu, Abdul Latif Sarker
Pages: 20-30     Published Online: Feb. 24, 2017
DOI: 10.11648/j.dmath.20170201.15
Abstract | Full-Text PDF (327KB) | Full-Text Html
View 1749                 Downloads 75
Browse journals by subject